# SDR P5CA03000885

- Difficulty date: May 30, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,932 hours, 17,901 cycles
- Engine: Pwa JT9D7A
- Engine time: 59,176 hours, 14,513 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T/O NR 4 ENG FIRE DET A-LOOP ILLUMINATED FIRE LIGHT.  B-LOOP NORMAL.  ITEM WAS DEFERRED PER THE DDPG AFTER IT WAS DETERMINED THAT ONE LOOP WAS OPERATIONAL.  DEFECTIVE A-LOOP.
